# SDR DALA2024111110801

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN STA Y 1087 LONG 14R LOCATED CLOSE TO THE LAP SKIN JOINT AND PREVIOUS REPAIR DOUBLER. SUMMARY OF NRC 00052: FUSELAGE SKIN STA Y 1087 LONG 14R LOCATED CLOSE TO THE LAP SKIN JOINT AND PREVIOUS REPAIR DOUBLER WAS REPAIRED PER ER/A 621691-14 REV ORIGINAL SECTION I PERMANENT REPAIR ACCOMPLISH SECTION II: REPETITIVE INSPECTIONS, WITHIN EVERY 24 MONTHS AFTER NOV 05, 2024. LOG PAGE #0649328 PER ER/A 621691-14 REV ORIGINAL ASSOCIATED ER/A 14-621691 ADDED FOR AC 9548. (LP #0652226)
